# SDR IPXA12B71853

- Difficulty date: February 15, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 87,516 hours, 15,121 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65B184101
- Condition: Corroded
- Location: Bs 1830-1840
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: D,  MAIN DECK BS 1830 - 1840 LBL 75.9, SEAT TRACK OTBD FLANGE FOUND CORRODED.  REPAIRED IAW SRM 50-00-52-2R6, REPAIR 6, FIG 201, REV 60.
